# SDR KCSA2018032718

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N284DH
- Make and model: Boeing 767304
- Aircraft serial: 28040
- Aircraft time: 82,604 hours, 17,469 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: 161T10191
- Part serial: NSN
- Condition: Missing
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON GEAR UP, AN EICAS  DISAGREE,  RAN QRH TO THREE GREEN NO OTHER MESSAGES,  AND LANDED.  INSPECTED THE GEAR ASSEMBLY.  FOUND THE NR 2 BRAKE ROD ASSEMBLY BROKEN IN HALF AND MISSING FORWARD PORTION AND BRAKE PIN ASSEMBLY.  BRAKE ROTATION WITH HARD LINE BROKEN.   REMOVED AND REPLACED BRAKE ROD ASSEMBLY IAW AMM 32-11-20, AND 32-41-06.  INSTALLED A NEW BRAKE ROD PIN IAW AMM 32-11-20.  REMOVED AND REPLACED THE NR 2 BRAKE HOSE ASSEMBLY IAW  AMM 32-41-16. OPS CHECKED GOOD, LEAK CHECKED GOOD.
